# SDR ASAA2025010955360

- Difficulty date: January 9, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 60,994 hours, 18,363 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND INBOARD OF STAB STA 138.70, 8" FOWARD OF REAR SPAR. MARKED. GROUNDED - YES. CUT OUT DAMAGED AREA IAW B737 SRM 55-10-01-2R-11, LOCATED AND DRILLED REPAIR DOUBLER AND FILLER IAW B737 SRM 55-10-01-2R-11 ALODINED PRIMED REPAIR DOUBLER AND FILLER IAW B737 SRM 51-20-01 AND SOPM 20-43-03. INSTALLED REPAIR DOUBLER AND FILLER IAW B737 SRM 55-10-01-2R-11. APPLIED TOP COAT IAW B737-800 AMM 51-21-99/701. THIS IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES WITH INTERVALS OF 9,000 FLIGHT CYCLES.
